Health Problems & Symptoms
Position:Health Problems 101 > Cancer > Content

What drug can make your hair fall out?

Hair loss can be a side effect of certain drugs, including lithium, beta-blockers, warfarin, heparin, amphetamines and levodopa! Many medications used in cancer chemotherapy commonly cause sudden hair loss affecting the entire head! Any Suggestions here?

Tags:,,
Category:Cancer | Comments:9 comments |
Pre post:
Next Post:

9 comments

  1. Ruby Kasey Reply:

    I have been on medication for high blood pressure for 5 years now and for about the past 3 years my hairs has been falling out. I am 65. does anyone have any solution?

  2. Sarah Reply:

    What Makes Your Hair Fall Out?. Hair loss isn't something that only older men experience. Hair loss can be permanent or temporary and can be caused by a Source:http://www.ehow.com/facts_5727875_hair-fall-out_.html

  3. Edna Reply:

    May 18, 2011 Some medications and conditions affect your hair as well as your body. Too much sun can turn your hair into a brittle, dry mop that breaks and splits easily. And if like for someone with an eating disorder — hair can fall out.

  4. Randy Reply:

    Many times people will experience hair loss as a hormonal change. If you have problems with your thyroid you may experience hair loss. Hair loss can also be related to stress. Source:http://answers.ask.com/Health/Diseases/what_makes_hair_fall_out

  5. Marjorie Reply:

    There could be many reasons as to why your hair is falling out. It could be genetic. It can also be due to medication, disease, stress, or poor diet. Talk to your doctor for more information. Source:http://answers.ask.com/Health/Diseases/why_is_my_hair_falling_out

  6. Elfrieda Reply:

    Take clean, dry hair and comb through. Then take a comb or bristle brush, take small sections of your hair and rat (tease) at the root. Only tease no more than 3 to 4 times as it can damage your hair. Once you have done this flip the hair b… Source:http://answers.ask.com/Fashion_and_Beauty/Beauty/how_to_make_hair_falls

  7. Dan Reply:

    Which diseases make your hair fall out?

  8. Sherron Reply:

    its ok, dont worryfor awhile my hair began to fall out too some time ago and im like hello! im 13! and i freaked out because i could not use conditioner without holding this huge clump of hair in my hand!but then i asked my mom (theyre always right! its some magical power!) and she said that it happened to her too! i was still scared to she reminded me how babies are really hairy when theyre born and how people would look like monkeys if hair never fell out (umm no comments xD)it will be over soon enough and dont worry, you will still have a LOT of hair left hehe!!! but as amazing as it seems i dont feel as if any hair fell out when if you take all the hair i lost i would have felt as if i were scapled! xDhope i helped! ;)

  9. Sonja Reply:

    What ADHD medication makes your hair fall out? Adderall. Does hair strightners make your hair fall? sure it will affect sure it will make. Does hair wax make your

Your Answer

Spamer is not welcome,every link should be moderated.

*

*